Volume 21 • Number 1 • 1998
 

Some Families of S-Graphs
Chong-Yun Chao and Bruce Montgomery

Reiterís Condition on Foundation Semigroups
A. Nasr-Isfahani

Matrix Transformation Between Series and Sequences
B.C. Tripathy

Semi-Invariant Submanifolds of a Lorentzian Para-Sasakian Manifold
Bhagwat Prasad

On B*-Quasigroups
Afzal Beg

Spacelike Maximal Surfaces with Constant Scalar Normal Curvature in a Normal Contact Lorentzian Manifold
Ikawa Toshihiko

Limit Theorems for Exceedances of Sequence of Branching Processes
Ibrahim Rahimov and Husna Hasan